I've been takin klonopin with a bunch of other medications like lexapro Prozac and whenever they take me off the klonopin I have withdrawal symptoms and it got so bad I went to the hospital twice . It was scary and I feel there's no hope and it will never end with my anxiety
It's dangerous - and very difficult - to stop klonopin all at once, "cold turkey." It is always safer to slowly taper down the amount you are using, very gradually, to lessen the withdrawal symptoms. Also, whenever someone stops taking a benzodiazepene (like klonopin), they must be taking an anti-seizure medication. There is always the risk of seizure with stopping or reducing benzos. Please talk to your doctor - get on the seizure med and taper down verrry verrry slowly off the klonopin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 31 Jan 2013 • 1 answer
Posted 26 Apr 2015 • 2 answers
Posted 23 Feb 2016 • 2 answers
Posted 19 Jan 2017 • 2 answers